# SDR SWAA2024082218151

- Difficulty date: July 26, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 72,231 hours, 42,944 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF IS WAVY. DOT 102-009<[01] FABRICATED NEW AFT CARGO COMP. FLOOR PANEL 140BF PER REF. AMM 25-52-01-201-801.;[02] VERIFIED FLOOR PANEL FABRICATION.
